# SDR SWAA2022092646264

- Difficulty date: August 25, 2022
- Submitted: September 26, 2022
- Operation: Air carrier
- Aircraft: N7878A
- Make and model: Boeing 737-7K9
- Aircraft serial: 34320
- Aircraft time: 52,141 hours, 25,914 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Support
- Condition: Corroded
- Location: Fwd Cargo
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CORROSION ON FWD CARGO BAY FLOOR TO SIDEWALL SUPPORT AT LBL 24 BS 500+5; BS 500+10; BS 500+14; BS 500A+2; BS 500A+10; BS 500A+18; BS 500B+2; BS 500B+6; BS 500B+18; BS 500C+6. / [01] VERIFIED APLICABILITY 53-30-53-01-2 FOR IDENTIFICATION AND 53-00-53-1A-2 FOR ALLOWABLE DAMAGE;[02] REMOVED CORROSION ON FWD CARGO BAY FLOOR TO SIDEWALL SUPPORT AT LBL 24 BS 500+10 EVALUATED AS FOLLOW L= 1'' W= .800' D= 0.020' ORIGINAL THICNESS 0.040' FOR BAC 1496-444 BLEND AREA FOUND TO BE OUT LIMITS IAW SRM 53-00-53-1A-2 STEP 4A USED TOOL ID:ATS 401 S/N: UNKNOWN DUE: 10/2022;[03] VERIFIED ACTION #2;[04] RECEIVED; LOCATED AND DRILLED NEW FLOOR TO SIDEWALL SUPPORT LBL 24 TO FWD CARGO BAY P/N 143A7501-83 I.A.W SRM 51-40-05-0G-0 AND DWG 143A7500.;[05] TASK COMPLETED;[06] CORRECTION ITEM 1  VERIFIED APLICABILITY IAW SRM 53-30-53-01-2 FOR IDENTIFICATION AND SRM 53-00-53-1A-2 FOR ALLOWABLE DAMAGE;[07] CORRECTION ITEM 5; ALL WORK COMPLETED;[08] CORRECTION STEP 4 :CORRECT PART NUMBER N/P 143A7501-183;[09] UPDATED PART P/N 143A7501-183;[10] UPDATE MEASUREMENT;[11] UPDATE MEASUREMENTS FIELD;[12] VERIFIED CORRECTIVE ACTION 4;6 AND THE MEASUREMENT TABLE.
